Aa
A
A
Close
Avatar universal

Does lithium causes loss in libido ?

I am now bipolar taking lithium for 6 months. Before that being misdiagnosed I was taking some antidepressants and  antipsychotics too .I have very little interest in sex and issue of peasurelessness  and no excitement.Tell me please what may be the reason behind this?
Cancel
1 Answers
Page 1 of 1
1551327 tn?1514049467
Yes this could be related to the lithium.  It could be related to your levels so you may want to check that by having blood drawn.  Also.it could be a side effect of depression and to be honest with you I am wondering why you are on lithium if you are 21 anyway.  I am also curious if you believe you are bipolar.  It is an important question to because bipolar is a serious mood disorder and sometimes if a person is not caught at the right time it can be easy to convince them that they have this disorder if the Dr asks the wrong questions. I will try to help discern the truth with you.  You can say yes or no if you do or don't truly believe you have this disorder.  After you are sure explain what you experience that convinces you that you are bipolar and that will tell how much the drs told you or you know about what your experience reveals.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Bipolar Disorder Community Resources
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
973741 tn?1342346373
Blank